MathSciNet Relay Station
MathSciNet bibliographic data
MR369115 (51 #5351) 05C05
Dewdney, A. K. Higher-dimensional tree structures. J. Combinatorial Theory Ser. B 17 (1974), 160–169.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement